# SDR REXA2017082200930

- Difficulty date: August 22, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N320PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15320
- Aircraft time: 7,826 hours, 5,272 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316311
- Condition: Corroded
- Location: Bs 280-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION UNDER STRINGER 18R, BS 280 - 310.  REPAIRED THE STRINGER IAW EA CRJ953-05937.
